# SDR F3LA200800447

- Difficulty date: July 10, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: D5323099920000
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED BEAM NR 11 HAS EXCESSIVE PLAY AFT WALL OF FWD CARGO PIT AT FLOOR TRACK. MAINT REMOVED AND REPLACED BEAM NR 11 AFT WALL MOUNT FITTING IN FWD CARGO BAY IAW SRM 51-72-11 PAGE 1 AND 2. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
